# SDR SWIA972380

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 15,199 hours, 20,292 cycles
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Part time: 0 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION BECAME VERY ERRATIC DURING CLIMBOUT.  RETURNED TO SFO.  DEF AUTO PRESSURIZATION AS PER MEL 21-31-1A CW MX PROCEDURE PER MEL APPX A.  VALVE SAFTIED CLOSE.  REPLACED ELECTRONIC CONTROLLER IAW EMB 120 MM 21-30-01.  OPS CHECK GOOD.  (P/N ON 22201T011400) (S/N ON 164) (S/N OFF 518).
